Non-backtracking random walks and cogrowth of graphs

Ronald Ortner, Wolfgang Woess

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)828-844
JournalCanadian Journal of Mathematics
Volume59
Publication statusPublished - 2007

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Non-backtracking random walks and cogrowth of graphs. / Ortner, Ronald; Woess, Wolfgang.

In: Canadian Journal of Mathematics, Vol. 59, 2007, p. 828-844.

Research output: Contribution to journalArticleResearchpeer-review

@article{fecb4546ebb14a069eef556f71a7be82,
title = "Non-backtracking random walks and cogrowth of graphs",
author = "Ronald Ortner and Wolfgang Woess",
year = "2007",
language = "English",
volume = "59",
pages = "828--844",
journal = "Canadian Journal of Mathematics",
issn = "0008-414X",
publisher = "Cambridge University Press",

}

TY - JOUR

T1 - Non-backtracking random walks and cogrowth of graphs

AU - Ortner, Ronald

AU - Woess, Wolfgang

PY - 2007

Y1 - 2007

UR - http://journals.cms.math.ca/CJM/

UR - http://www.math.tugraz.at/~woess/#papers

M3 - Article

VL - 59

SP - 828

EP - 844

JO - Canadian Journal of Mathematics

JF - Canadian Journal of Mathematics

SN - 0008-414X

ER -